# SDR QXEA2009011400015

- Difficulty date: January 12, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 18,363 hours, 18,604 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8209712
- Part serial: 200012364
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 18,313 hours, 18,799 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS HAZE AND IRRITABLE SMELL FOR SEVERAL MINUTES IN CABIN. REMOVED AND REPLACED NR 2 HPSOV IAW AMM TASK 36-11-09-000-801 AND 36-11-09-400-801.  GROUND RAN NR 2 ENGINE WITH NR 2 BLEED ON.  NO HAZE OR SMELL. RETURNED TO SERVICE.
